# SDR AALA20071359

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHTS AT SEAT ROWS 28DEF AND 29DEF OUT OF CONFIGURATION.  CORRECTED CONFIGURATION FOR EMERGENCY LIGHTS AT SEAT ROWS 28DEF AND 29DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
